# SDR GAIA9990

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AAR/OKC MAINTENANCE FACILITY.  AT STATION 420, FOUND A HOLE DRILLED INTO FRAME RADIUS BELOW STRINGER 16R.  REPAIRED FRAME IAW BOEING SRM 51-40-3 AND FVI DRAWING 53-99084-10.  THE AIRCRAFT WAS RETURNED TO SERVICEABLE CONDITION.  (M)
